MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø36X24.5

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø36X24.5
Model Number 04.01.0169
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Impingement (4834)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 mar 2026.Lot 179110: (b)(4) items manufactured and released on 28-mar-2018.Expiration date: 2030-mar-14.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by r&d project manager based on the information provided, the patient presented with pain due to impingement associated with scapular notching.The surgeon revised the original glenosphere to a lateralized glenosphere with the aim of reducing impingement.Given the limited image quality, it is not possible to draw conclusions beyond what is already described in the report.However, a suboptimal positioning of both the baseplate and the glenosphere may have contributed to the impingement and subsequent scapular notching.Root cause:based on the information available no definitive root cause can be established, however, a suboptimal positioning of both the baseplate and the glenosphere may have contributed to the impingement and subsequent scapular notching.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At6 years 5 months from primary, the patient came in presenting pain due to impingement caused by scapula notching.The surgeon revised the glenosphere - d 36x24.5 to a lat.Glenosphere 42xd 24.5 to reduce impingement.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
GLENOSPHERE - Ø36X24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24762671
Report Number3005180920-2026-00257
Device Sequence Number13331210
Product Code PHX
UDI-Device Identifier07630040706568
UDI-Public07630040706568
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2023
Device Model Number04.01.0169
Device Lot Number179110
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale